# SDR ASOA20140123008

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 23,042 hours, 13,323 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 230747862
- Part serial: CAE312282
- Condition: Smoke
- Location: Nr 1
- Part time: 29,316 hours, 16,511 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE ACFT FILLED WITH SMOKE AT APPROXIMATELY 12000 FT, ALONG WITH LAVATORY SMOKE ALARM. MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE. OPS CHECKED GOOD.
